# SDR AALA202504247980

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 46,945 hours, 19,799 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: EM91795
- Part serial: 70904556
- Condition: Faulted
- Location: Zone 100
- Part time: 10,192 hours, 10,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TAXIING FOR TAKEOFF, GOT AN AMBER ANTI-SKID INOPERATIVE LIGHT ASSOCIATED WITH A RED PARKING BRAKE LIGHT. THE RED PARKING BRAKE LIGHT STAYS ILLUMINATED EVEN WHEN THE PARKING BRAKE LEVER IS RELEASED. BRAKES SEEM TO BE WORKING NORMALLY WHILE TAXIING. PER FIM 32-42-00-810-829. REMOVED AND REPLACED PARKING BRAKE SHUTOFF VALVE. PER AMM 32-44-21. OPERTIONAL AND LEAK CHECK GOOD.
